# SDR AALA201510109013

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 18,764 hours, 15,421 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116405
- Part serial: K0659
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 14,914 hours, 12,374 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF & LG LEVER PLACED IN THE UP POSITION, RECEIVED MASTER WARNING MSG LG LEVER DISAGREE.  GEAR DID GO UP BUT APPEARED TO BE SLOWER THAN NORMAL.  ON APPROACH GEAR INITIALLY DID NOT EXTEND.  WHEN GEAR LEVER WAS PUT IN THE DOWN POSITION, GOT LG LEVER DISAGREE WARNING.  DID QRH PROCEDURE GEAR EXTENDED.  AFTER LANDING RECEIVED FLT CTRL NO DISPATCH MSG.  DID NOT DECLARE AN EMER BUT THE FIRE TRUCKS MET THE ACFT.  FOUND THE NR 2 HYD SYS CASE DRAIN DPI EXTENDED, REPLACED THE NR 2 ENG DRIVEN HYD PUMP.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE HYD SYS & LG EXTENSION & RETRACTION IAW AMM 29-11-05 & 32-33-00.
